Symplectic homology II. A general construction.
Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 103-122
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1995__218_4_174716,
author = {H. Hofer and A. Floer and K. Cieliebak},
title = {Symplectic homology {II.} {A} general construction.},
journal = {Mathematische Zeitschrift},
pages = {103--122},
year = {1995},
volume = {218},
number = {4},
zbl = {0869.58011},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174716/}
}
H. Hofer; A. Floer; K. Cieliebak. Symplectic homology II. A general construction.. Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 103-122. http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174716/